# SDR SIMA200712810

- Difficulty date: May 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 13,175 hours, 11,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14000486009
- Condition: Corroded
- Location: Zone 100
- Part time: 13,175 hours, 11,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT INBOARD SEAT TRACK CORRODED BETWEEN FRAME 24 TO FRAME 28.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  RETURNED AIRCRAFT TO SERVICE.
